# SDR 3FMR20140903003

- Difficulty date: September 3, 2014
- Submitted: September 3, 2014
- Operation: General aviation
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 66,209 hours, 43,055 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN WAS FOUND CORRODED AROUND FRONT SPAR ATTACH FASTENERS LOCATED AT WING STA 509 - 519. CORROSION WAS FOUND TO BE OUT OF SRM LIMITS.  REPAIRED IAW DWG AMJN598AJ 3/14.
